Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1596 Publications
2011 | Journal Article | LibreCat-ID: 54323
Complexity of numerical integration over spherical caps in a Sobolev space setting
K. Hesse, Journal of Complexity 27 (2011) 383–403.
LibreCat
K. Hesse, Journal of Complexity 27 (2011) 383–403.
2011 | Book | LibreCat-ID: 51494
An Introduction to the Structure and Geometry of Lie Groups
J. Hilgert, K.-H. Neeb, An Introduction to the Structure and Geometry of Lie Groups, Springer, New York, 2011.
LibreCat
| Download (ext.)
J. Hilgert, K.-H. Neeb, An Introduction to the Structure and Geometry of Lie Groups, Springer, New York, 2011.
2011 | Journal Article | LibreCat-ID: 40073
Hardy spaces for the Laplacian with lower order perturbations
T. Luks, Studia Mathematica 204 (2011) 39–62.
LibreCat
| DOI
T. Luks, Studia Mathematica 204 (2011) 39–62.
2011 | Journal Article | LibreCat-ID: 39911
The Heat Semigroup in the Compact Heckman-Opdam Setting and the Segal-Bargmann Transform
M. Rösler, H. Remling, International Mathematics Research Notices (2011) 4200–4225.
LibreCat
| DOI
M. Rösler, H. Remling, International Mathematics Research Notices (2011) 4200–4225.
2011 | Journal Article | LibreCat-ID: 39921
Limit theorems for radial random walks on p × q-matrices as p tends to infinity
M. Rösler, M. Voit, Mathematische Nachrichten 284 (2011) 87–104.
LibreCat
| DOI
M. Rösler, M. Voit, Mathematische Nachrichten 284 (2011) 87–104.
2011 | Journal Article | LibreCat-ID: 34885
Weighted Distribution of the 4-rank of Class Groups and Applications
É. Fouvry, J. Klüners, International Mathematics Research Notices 2011 (2011) 3618–3656.
LibreCat
| DOI
É. Fouvry, J. Klüners, International Mathematics Research Notices 2011 (2011) 3618–3656.
2011 | Journal Article | LibreCat-ID: 34846
Generating subfields
M. van Hoeij, J. Klüners, A. Novocin, Journal of Symbolic Computation 52 (2011) 17–34.
LibreCat
| DOI
M. van Hoeij, J. Klüners, A. Novocin, Journal of Symbolic Computation 52 (2011) 17–34.
2011 | Journal Article | LibreCat-ID: 42798
Finite Symplectic Matrix Groups
M. Kirschmer, Experimental Mathematics 20 (2011) 217–228.
LibreCat
| DOI
M. Kirschmer, Experimental Mathematics 20 (2011) 217–228.
2011 | Journal Article | LibreCat-ID: 44349
Tilting on non–commutative rational projective curves
I. Burban, Yu. Drozd, Mathematische Annalen 351 (2011) 665–709.
LibreCat
I. Burban, Yu. Drozd, Mathematische Annalen 351 (2011) 665–709.
2011 | Journal Article | LibreCat-ID: 45691
Freies Spiel beobachten. Chancen und Stolpersteine
J. Bruns, L. Eichen, M. Pfiffner, C. Walter-Laager, gruppe & spiel 11 (2011) 6–9.
LibreCat
J. Bruns, L. Eichen, M. Pfiffner, C. Walter-Laager, gruppe & spiel 11 (2011) 6–9.
2010 | Book Chapter | LibreCat-ID: 16575
Continuous and Discrete Concepts for Detecting Transport Barriers in the Planar Circular Restricted Three Body Problem
M. Dellnitz, K. Padberg, R. Preis, B. Thiere, in: Nonlinear Science and Complexity, Dordrecht, 2010.
LibreCat
| DOI
M. Dellnitz, K. Padberg, R. Preis, B. Thiere, in: Nonlinear Science and Complexity, Dordrecht, 2010.
2010 | Journal Article | LibreCat-ID: 16590
Solving optimal control problems by using inherent dynamical properties
K. Flaßkamp, S. Ober-Blöbaum, M. Kobilarov, PAMM (2010) 577–578.
LibreCat
| DOI
K. Flaßkamp, S. Ober-Blöbaum, M. Kobilarov, PAMM (2010) 577–578.
2010 | Journal Article | LibreCat-ID: 16673
Spacecraft trajectories to the L3 point of the Sun–Earth three-body problem
M. Tantardini, E. Fantino, Y. Ren, P. Pergola, G. Gómez, J.J. Masdemont, Celestial Mechanics and Dynamical Astronomy (2010) 215–232.
LibreCat
| DOI
M. Tantardini, E. Fantino, Y. Ren, P. Pergola, G. Gómez, J.J. Masdemont, Celestial Mechanics and Dynamical Astronomy (2010) 215–232.
2010 | Conference Paper | LibreCat-ID: 16675
Detecting Initial Guesses for Trajectories in the (P)CRTBP
B. Thiere, S. Ober-Blöbaum, P. Pergola, in: AIAA/AAS Astrodynamics Specialist Conference, 2010.
LibreCat
| DOI
B. Thiere, S. Ober-Blöbaum, P. Pergola, in: AIAA/AAS Astrodynamics Specialist Conference, 2010.
2010 | Journal Article | LibreCat-ID: 29411
Discrete mechanics and optimal control for constrained systems
S. Leyendecker, S. Ober-Blöbaum, J.E. Marsden, M. Ortiz, Optimal Control, Applications and Methods 31(6) (2010) 505–528.
LibreCat
S. Leyendecker, S. Ober-Blöbaum, J.E. Marsden, M. Ortiz, Optimal Control, Applications and Methods 31(6) (2010) 505–528.
2010 | Conference Paper | LibreCat-ID: 29468
The effect of mesh refinement on spacecraft trajectory design using descrete mechanics and optimal control
A. Moore, S. Ober-Blöbaum, J.E. Marsden, in: 4th European Conference on Computational Mechanics , 2010.
LibreCat
A. Moore, S. Ober-Blöbaum, J.E. Marsden, in: 4th European Conference on Computational Mechanics , 2010.
2010 | Conference Paper | LibreCat-ID: 29467
Detecting initial guesses for trajectories in the (P)CRTBP
B. Thiere, S. Ober-Blöbaum, P. Pergola, in: AIAA/AAS Astrodynamics Specialist Conference, 2010.
LibreCat
B. Thiere, S. Ober-Blöbaum, P. Pergola, in: AIAA/AAS Astrodynamics Specialist Conference, 2010.
2010 | Conference Paper | LibreCat-ID: 29496
Computation of derivatives for structure preserving optimal control using automatic differentiation
S. Ober-Blöbaum, A. Walther, in: Proceedings of Applied Mathematics and Mechanics, 2010, pp. 585–586.
LibreCat
S. Ober-Blöbaum, A. Walther, in: Proceedings of Applied Mathematics and Mechanics, 2010, pp. 585–586.
2010 | Conference Paper | LibreCat-ID: 29495
Solving optimal control problems by using inherent dynamical properties
K. Flaßkamp, S. Ober-Blöbaum, M. Kobilarov, in: Proceedings of Applied Mathematics and Mechanics, 2010, pp. 577–578.
LibreCat
K. Flaßkamp, S. Ober-Blöbaum, M. Kobilarov, in: Proceedings of Applied Mathematics and Mechanics, 2010, pp. 577–578.
2010 | Journal Article | LibreCat-ID: 51402
Chevalley's Restriction Theorem for Reductive Symmetric Superpairs
J. Hilgert, M. Zirnbauer, A. Alldridge, J. Algebra 323 (2010) 1159–1185.
LibreCat
J. Hilgert, M. Zirnbauer, A. Alldridge, J. Algebra 323 (2010) 1159–1185.